# SDR AALA201612159010

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 13,637 hours, 5,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK, NR 1 FLIGHT ATTENDANT ADVISED THAT 4L DOOR LOW PRESSURE ANNUNCIATED ON FORWARD FLIGHT ATTENDANT PANEL. SERVICED L4 DOOR DAMPER IAW AMM 52-10-00.
